# SDR SWIA20230627004

- Difficulty date: June 24, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 46,660 hours, 40,257 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED GEAR DISAGREE WARNING WHILE SELECTING GEAR DOWN. IT WAS THE RIGHT MAIN GEAR THAT WAS RED. RAN QRH AND FIRST STEP TURNING HYD 2 AND 3B ON CLEARED IT. (FLT 5637 FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 26805733 WITH THE FOLLOWING CORRECTIVE ACTION: "REFERENCE CP26807574 FOR TROUBLESHOOTING RELATED TO GEAR DISAGREE AND CP26805763 FOR FDR DOWNLOAD.REFERENCE CP26808314 FOR A SENSOR-TO-TARGET CHECK OF THE RH MLG DOWNLOCK PROXIMITY-SENSORS ON THE RH MLG SIDE STAY ACTUATOR.REFERENCE CP26808316 FOR LANDING GEAR HEALTH CHECK, REFERENCE CP26808663 FOR REPLACEMENT OF THERT SIDESTAY ACTUATOR, REFERENCE CP26808666 FOR REPLACEMENT OF THE RT MLG UPLOCK, REFERENCE CP26812521 FOR REPLACEMENT OF THE 3A ACMP.AFTER MX WAS COMPLIED WITH, ALL GEAR INDICATIONS WERE NORMAL."
